Hello all. I was just recently switched from my old medication, Lexapro, to Clonazepam. I had been on Lexapro for 9 years and felt it was no longer helping me. I have been having panic attacks for the first time in my life. I have had to call 911 a few times this past year. I now know that it is panic attacks. I have a history of severe hypertension. So, the stress and anxiety just adds to that. My doctor put me on Clonazepam 0.5 mg. 3X daily. I started taking it on January 15. It has helped tremendously. I have only had a couple of mild panic attacks; but they went away after a couple of minutes. My heart slowed down and I did not have to call 911 :) My doctor also gave me some samples of Cymbalta 30mg. I have not yet started on it. My question is are they safe to take together? What about side affects? I do not like the dizziness and weird ear "sounds" that I am getting on the Clonazepam. Also, I am currently on medication for thyroid(Levothyroxin (levothyroxine)) as well as blood pressure(Cozaar), and Propoxypnen-APAP 100-650MG(for my spinal pain). Should I start on the Cymbalta? Will it interact with my other medication? I really want to go off of the Clonazepam. Thank You.
Clonazepam and Cymbalta are safe together and are often prescribed together. But if you're getting weird symptoms from the clonazepam, you should contact your doctor about this and ask him how to taper off. You need to take something for the panic attacks, so going back to your doctor is advisable to determine if maybe the Cymbalta alone is the way to go. You should be able to trust your doctor to not prescibe anything for you that will interact with any other medications you may be taking. If you don't, you need to find another doctor. Your pharmacist will alert you also if there is an interaction. It's best to work closely with your doctor on your medications and dosages, we aren't doctors and cannot tell you how to take your medications. We can only share our personal experiences.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.